Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having muscle weakness after taking of Toradol with advil. Had acupuncture. Drug reaction?

Nov 2013
User rating for this question
Answered by

Practicing since : 1994
Answered : 5293 Questions
I believe I am having a reaction to a drug that i that was given to me a week ago. I still have muscle weakness all over my body. When I sleep, I have different things that are being cut off that were not before the drug. All my bones move very easily now. If I lift my leg for example, it pulls in my face. I popped my back last week and I went to the er and they gave me Toradol and said it was ok to take Advil with it. Ever since, I have had many muscle releases that now feel like nothing is holding. Will my muscle control come back? Even when i sit... my butt, legs everything is affected. It wasn't like this before. Please advise. I have been have problems with my neck, had acupuncture (a lot), myofascial release with cranial release technique, last week an MRI in a chair which was bad and telling. I realize then that my muscle had been compromised all over. The first problem was in my neck and hands. When I popped my back it was felt all over. All I want to know is can the muscle come back, can I do acupuncture to help this, and can I get in the water to swim. I was swimming all the time and walking a lot. I am a musician and I need my hands. I have had a lot of stress in the last three years over a divorce but I know it is not in my head. I need the muscle back so I can do things. Thanks.
Posted Fri, 23 Aug 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 42 minutes later

Thank you for posting your query.

First of all. I would like to reassure that your muscle strength and power would come back. They would become fully normal, as they were before taking toradol and Advil.

You should not take another dose of toradol.

In addition, you should not exert more for a few days. Normal walking and daily chores can be routinely done. Use of multivitamins, graded exercises are advised.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Follow-up: Having muscle weakness after taking of Toradol with advil. Had acupuncture. Drug reaction? 19 minutes later
What do you think is going on over my entire body? I feel like every moment affect different parts of my body. My face is the big one and my lower back. This morning I woke up and my feet and legs had not color. I have burning in my back but if I move a bit it can go somewhere else.

Can Acupuncture help maybe next week? or something? Thanks.
Answered by Dr. Sudhir Kumar 8 minutes later
Thank you for getting back with more information. It is difficult to pinpoint the exact diagnosis, without getting an opportunity to examine you. However, it seems to me that, in addition to involvement of muscles of whole body, there is involvement of central nervous system including brain. Brain is the organ, which controls the movements of different parts of body. Also, the involvement of vestibular system (connections between brainstem and ear nerves) are responsible for maintaining balance and equilibrium, that also seems to have got affected partly.

But as I said, these symptoms are transient and would recover soon. Yes, acupuncture would be helpful.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor